MAUDE Adverse Event Report: UNOMEDICAL A/S Inset Guard; Set, Administration, Intravascular

UNOMEDICAL A/S Inset Guard; Set, Administration, Intravascular
Model Number MMT-431AH
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/07/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the patient faced an event where leakage was at the site on (b)(6) 2023.
 
Additional Manufacturer Narrative
Unomedical hereby submits this initial report as part of its complaint remediation activities conducted under a capa: 2356421 and capa: 2566479 in accordance with the fda action plan, which incorporates qp-ic-2026-0020 (ic retrospective complaint review) and qp-ic-2026-0024 (ic retrospective mdr review).This submission includes a retrospective reassessment of previously evaluated complaints.Imdrf cause investigation code: code b24 is not available in database to capture event history log review.Additional information - this medical device report (mdr) is being submitted to include the below: h6: investigation results under type of investigation, investigation findings, investigation conclusions.H11: investigation summary.Complaint investigation results: review of complaint record database (b)(4) event description and all available information was completed, and lot number: 5385904 was provided.Complaint was classified under malfunction code infusion site egress â " - trace moisture / superficial wetness.No products or pictures were returned with the complaint to aid in the investigation.A query was run in the electronic quality management system (eqms) on 05-mar-2026 against "lot number" "5385904" and similar malfunction code(s).Infusion site egress â" - trace moisture / superficial wetness.Infusion site leakage - trace moisture / superfical wetness.Infusion site leakage â"- trace moisture / superfical wetness.Leakage infusion site (cannula base part/cannula) (specific cause not identified).Leakage from infusion site (cannula base part/cannula) (specific cause not identified).Record database (b)(4) were identified for this lot and similar related issues.A non-conformance (nc) / corrective and preventive action (capa)query search was run in the eqms system performed on 05-mar-2026 against "lot/batch number" "5385904".No records were found.Dhr review: the device history record (dhr) for lot: 5385904 was reviewed.Review of the dhr showed that all relevant tests required during the related processes had been fulfilled and met the requirements.No deviation was identified, nor maintenance events were recorded related to complaint code.Conclusion of complaint investigation: lot no.5385904 was provided, however, as the complaint is categorized as a reportable with no harm reported and no issues were found during eqms search and dhr review: no visual inspection is required to be performed.No retain sample testing is required to be conducted.No further assessment will be made regarding potential product performance issues, component integrity, or manufacturing defects.Capa determination: based on the available information, no further investigation is required nor capa plan is needed.The record will be closed and monitored through tracking and trending (monthly trips and alerts).Summary conclusion: based on the available information, the investigation has been performed, and the complaint could not be confirmed as analyzed.Therefore, the complaint is closed based on the event description and all information made available.Based on the available information, this event is deemed to be a reportable malfunction.To date no additional information has been received.Should additional information become available, a follow-up report will be submitted.Fda registration number: reporting site: 8021545, manufacturing site: 8021545.

Brand Name
Inset Guard
Common Device Name
Set, Administration, Intravascular
Manufacturer (Section D)
UNOMEDICAL A/S
aaholmvej 1 - 3
osted
lejre 4320
DA  4320
Manufacturer (Section G)
UNOMEDICAL A/S
aaholmvej 1 - 3
osted
lejre 4320
DA   4320
Manufacturer Contact
pamela meadows
aaholmvej 1 - 3
osted
lejre 4320
DA   4320
+1(603)247-0255
MDR Report Key50126068
Report Number8021545-2026-32369
Device Sequence Number10527621
Product Code FPA
UDI-Device Identifier05705244023161
UDI-Public05705244023161
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K210544
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 07/17/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date05/01/2024
Device Model NumberMMT-431AH
Device Lot Number5385904
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/17/2026
Initial Report FDA Received Date08/04/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/01/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown